# SDR SIMA20150621006

- Difficulty date: June 21, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,485 hours, 35,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525178001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, QA FOUND CORROSION ON FRAME 65 AROUND TWO NUTPLATE HOLES ABOVE LT FLOOR SUPPORT.  ACFT WAS REMOVED FROM SERVICE FOR INSPECTION & WILL BE RETURNED TO SERVICE AFTER INSPECTION.  PERFORMED PERMANENT REPAIR TO CORRODED NUTPLATE HOLES ON FRAME 65 ABOVE LT FLOOR SUPPORT IAW ERS-EM-53MR-1396. REPAIR DOUBLER 2024T3 .050".
